# SDR AMCR20161031003

- Difficulty date: October 25, 2016
- Submitted: October 31, 2016
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N716DV
- Make and model: Cessna 525C
- Aircraft serial: 525C0049
- Aircraft time: 1,518 hours, 1,366 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: 6P008*VPY034
- Condition: Corroded
- Location: Trim Actuator
- Part time: 1,518 hours, 1,366 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED AN AILERON TRIM FAIL. INVESTIGATION REVEALED NO CONTINUITY IN TRIM WIRE FROM THE AILERON TRIM ACTUATOR. VISUAL INSPECTION REVEALED A NICK IN WIRE NEXT TO CONNECTOR WITH APPARENT CORROSION. STRIPPING THE WIRE BACK FROM CONNECTOR PIN FOUND CORROSION 18" ALONG THE WIRE WITH A BREAK IN THE WIRE. CORROSION HAD COMPLETELY SEVERED THE WIRE. THERE HAS BEEN NO REPAIRS TO THIS AREA SINCE THE AIRCRAFT WAS NEW. SUGGEST MAINTENANCE CREWS LOOK AT THE AILERON TRIM WIRES NEXT TO TRIM ACTUATOR ON SUBSEQUENT INSPECTIONS.
